| Catalog Number |
MPX5302-C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter e-mail: (b)(6).B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set with needleless connector and y-site experienced separation.The following information was provided by the initial reporter: separating at the y site, they blow apart.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by the customer that the product is separating at the y-site and are also coming in very loose could not be verified due to the product not being returned for failure investigation.A device history record review for model mpx5302-c and lot number 22079159 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description